Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

54 Publikationen

2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2938373
Function spaces and extension results for nonlocal Dirichlet problems
Dyda B, Kaßmann M (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 277(11): UNSP 108134.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937476 OA
A priori estimates for rough PDEs with application to rough conservation laws
Deya A, Gubinelli M, Hofmanová M, Tindel S (2019)
Journal of Functional Analysis 276(12): 3577-3645.
PUB | PDF | DOI | Download (ext.)
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
An infinite dimensional umbral calculus
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3714-3766.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935865
Convergence in variation of solutions of nonlinear Fokker-Planck-Kolmogorov equations to stationary measures
Bogachev VI, Röckner M, Shaposhnikov SV (2019)
JOURNAL OF FUNCTIONAL ANALYSIS 276(12): 3681-3713.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911002
Restricted Markov uniqueness for the stochastic quantization of P(Phi)(2) and its applications
Röckner M, Zhu R, Zhu X (2017)
Journal of Functional Analysis 272(10): 4263-4303.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912332
Spectral analysis of non-local Schrödinger operators
Kondratiev Y, Molchanov S, Vainberg B (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 273(3): 1020-1048.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911005
Lower estimates of heat kernels for non-local Dirichlet forms on metric measure spaces
Grigoryan A, Hu E, Hu J (2017)
JOURNAL OF FUNCTIONAL ANALYSIS 272(8): 3311-3346.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905502
Distances between transition probabilities of diffusions and applications to nonlinear Fokker-Planck-Kolmogorov equations
Bogachev VI, Röckner M, Shaposhnikov SV (2016)
Journal of Functional Analysis 271(5): 1262-1300.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Laplace operators on the cone of Radon measures
Kondratiev Y, Lytvynov E, Vershik A (2015)
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
On continuity equations in infinite dimensions with non-Gaussian reference measure
Kolesnikov AV, Röckner M (2014)
Journal of Functional Analysis 266(7): 4490-4537.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-1236

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung